# SDR 95ZZZX3947

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N742E
- Make and model: Lear 31A
- Aircraft serial: 071
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Switch
- Part number: 311SM7T
- Condition: Arm Failed
- Location: Stow/Deploy
- Part time: 967 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT THRUST REVERSER WOULD DEPLOY ON GROUND ANY TIME SYSTEM WAS ARMED WITHOUT SELECTING DEPLOY.  INSPECTED AND FOUND STOW/DEPLOY SWITCH MECHANICAL ARM AND ROLLER BROKEN OFF FROM SWITCH DUE TO FAILURE OF MECHANICAL ARM TO PIVOT POINT THROUGH PIN WELD.
